# SDR USAASB99302

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Condition: Unknown
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 744 - UPON LOWERING GEAR HANDLE, THE NOSE GEAR RED LIGHT ILLUMINATED WITH NO OTHER RED OR GREEN GEAR LIGHT INDICATIONS.  CREW COULD NOT ARM AUTO-BRAKES AND GEAR HORN SOUNDED CONSTANT WITH FLAPS ABOVE 15 DEGREES.  CREW ACCOMP A MANUAL GEAR EXTENSION AND VISUAL CHECK OF THE GEAR PER QUICK REFERENCE HANDBOOK MANUAL.  TWO FLYBYS WERE ALSO PERFORMED TO CONFIRM GEAR WAS DOWN.  PACKED TRIPPED UPON LANDING AT PIT, FLIGHT LANDED WITHOUT INCIDENT.  MX MET THE FLT ON THE RUNWAY, PINNED THE GEAR AND TOWED THE AIRCRAFT TO THE GATE.  AN EMERGENCY WAS DECLARED.  MX FOUND THE LANDING GEAR AIR/GROUND RELAY AND LIGHTS CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER AND CYCLED GEAR SEVERAL TIMES.  LANDING GEAR AND GEAR L
